# SDR QU2R20170516001

- Difficulty date: May 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N227
- Make and model: Amd FALCON2000
- Aircraft serial: 127
- Aircraft time: 13,910 hours, 8,618 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: FGFB1240001
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING CORROSION FROM THE LEFT OTBD FLAP WELL SKIN UNDER THE OTBD FLAP BONDING SPRING, THERE WAS A 47 PERCENT MATERIAL LOSS.  PERFORMED AN SRM REPAIR OF THE LEFT WING FLAP WELL RIB 36 REINFORCEMENT UNDER THE AREA OF THE BONDING SPRING.  LOCATED AND DRILLED REINFORCEMENT IAW SRM 51-40-03, AND DRAWING FGFB114A1 F10.
